On the characterization of periodic generalized Horadam sequences
AffiliationUniversity of Derby
MetadataShow full item record
AbstractThe Horadam sequence is a direct generalization of the Fibonacci numbers in the complex plane, which depends on a family of four complex parameters: two recurrence coefficients and two initial conditions. In this article a computational matrix-based method is developed to formulate necessary and sufficient conditions for the periodicity of generalized complex Horadam sequences, which are generated by higher order recurrences for arbitrary initial conditions. The asymptotic behaviour of generalized Horadam sequences generated by roots of unity is also examined, along with upper boundaries for the disc containing periodic orbits. Some applications are suggested, along with a number of future research directions.
CitationBagdasar, O, & Larcombe, P 2014, 'On the characterization of periodic generalized Horadam sequences', Journal Of Difference Equations And Applications, 20, 7, pp. 1069-1090
PublisherTaylor and Francis
JournalJournal of Difference Equations and Applications
Series/Report no.Vol 20.
The following license files are associated with this item: